MathSciNet Relay Station
MathSciNet bibliographic data
MR532763 34G20 (35K70 47H17)
Tsutsumi, Masayoshi; Matahashi, Tomomi On some nonlinear pseudoparabolic equations. J. Differential Equations 32 (1979), no. 1, 65–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement